Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 50, NWS Quad Cities, IA

July 24, 2010Carroll County, Jo Daviess County, Stephenson County, Illinois; Dubuque County, Jackson County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jul 24, 2010, 2:22 AM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois; Dubuque County, Jackson County, Iowa. It was in force for 6 hr. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2010, 2:22 AM CDT (07:22 UTC)
Expired
Jul 24, 2010, 8:15 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Dubuque County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 88 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 3:21 AM CDTFLASH FLOODFreeport, IL5 TO 6 FEET WATER ON STREETS IN CENTER OF TOWN AND BOAT RESCUES OF PEOPLE IN STRANDED VEHICLES TAKING PLACE.
Jul 24, 3:21 AM CDTHEAVY RAIN 3.25Freeport, ILAMOUNT SINCE 10 PM.
Jul 24, 5:35 AM CDTFLOODEse Elizabeth, ILMAJOR FLOODING IS BEING OBSERVED ALONG THE APPLE RIVER NEAR ELIZABETH. IT IS JUST BELOW THE BRIDGE DECK OF HIGHWAY 20.
Jul 24, 5:35 AM CDTFLASH FLOODFreeport, ILHIGHWAY BUSINESS 20 SOUTH OF FREEPORT IS REPORTED COVERED WITH WATER.
Jul 24, 5:35 AM CDTHEAVY RAIN 3.83Ese Elizabeth, IL24 HOUR TOTAL.
Jul 24, 5:47 AM CDTFLASH FLOODFreeport, ILFREEPORT FIRE STATION NUMBER 3 IS BEING EVACUATED DUE TO FLOODING. IT IS NEARLY COMPLETELY UNDER WATER. RELAYED BY WIFR.
Jul 24, 6:15 AM CDTFLASH FLOODGalena, ILFIRE WATER RESCUES FOR CARS HAVE BEEN TAKING PLACE NEAR GALENA...STOCKTON..AND SCALES MOUND OVER THE PAST HOUR OR TWO. SPOTTER IS PART OF ELIZABETH FIRE DEPT. ALSO REPORTS BRIDGE WASHED OUT AT LITTLE RUSH CREEK AND BETHEL ROAD.
Jul 24, 6:15 AM CDTHEAVY RAIN 4.5Elizabeth, ILOVERNIGHT RAINFALL.
Jul 24, 6:27 AM CDTHEAVY RAIN 2.242 W Dubuque, IA
Jul 24, 6:30 AM CDTHEAVY RAIN 4.5Elizabeth, IL24 HOUR TOTAL.
Jul 24, 6:50 AM CDTHEAVY RAIN 4.32Galena, ILPAST 24 HOURS.
Jul 24, 7:00 AM CDTHEAVY RAIN 3.1Ssw Bellevue, IA24 HOUR TOTAL. COCORAHS.
Jul 24, 7:00 AM CDTHEAVY RAIN 3.694 Ese Winslow, IL24 HOUR TOTAL. COCORAHS.
Jul 24, 7:00 AM CDTHEAVY RAIN 3.741 N Davis, IL24 HOUR TOTAL. COCORAHS.
Jul 24, 7:00 AM CDTHEAVY RAIN 4.8Apple River Canyon Stat, ILLATE REPORT. 24 HOUR TOTAL. TWO-DAY TOTAL ENDING AT 7 AM JULY 24 WAS 11.82 INCHES.
Jul 24, 7:00 AM CDTHEAVY RAIN 5.742 Nw Freeport, IL24 HOUR TOTAL. COCORAHS.
Jul 24, 7:00 AM CDTHEAVY RAIN 6Freeport, IL24 HOUR TOTAL.
Jul 24, 7:00 AM CDTHEAVY RAIN 7.7Mount Carroll, IL48 HOUR RAINFALL TOTAL.
Jul 24, 8:00 AM CDTHEAVY RAIN 41 Ese Nora, IL24 HOUR TOTAL. 48 HOUR TOTAL IS 9.30 INCHES.
Jul 24, 8:00 AM CDTHEAVY RAIN 10.445 Sse Council Hill, IL48 HOUR TOTAL. RAINFALL SINCE MIDNIGHT WAS 2.72 INCHES.
Jul 24, 8:25 AM CDTHEAVY RAIN 4.4Sse Shannon, IL24 HOUR TOTAL. 48 HOUR RAINFALL TOTAL IS 10.45 INCHES. IT IS STILL RAINING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WGUS53 KDVN 240722
FFWDVN
IAC061-097-ILC015-085-177-241315-
/O.NEW.KDVN.FF.W.0050.100724T0722Z-100724T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 AM CDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JACKSON COUNTY IN EAST CENTRAL IOWA...
  DUBUQUE COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF DUBUQUE...
  NORTHERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF MOUNT CARROLL...
  JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF GALENA...
  STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF FREEPORT...

* UNTIL 815 AM CDT

* AT 214 AM CDT...SPOTTERS REPORTED FLASH FLOODING DUE TO SLOW
  MOVING THUNDERSTORMS WITH HEAVY RAINFALL AFFECTING THE AREA.
  WIDESPREAD FLOODING AND FLASH FLOODING IS ONGOING DUE TO 
  THE SATURATED CONDITIONS CAUSED BY EXCESSIVE RAINFALL AMOUNTS OVER 
  THE PAST COUPLE DAYS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSLOW...
  ROCK CITY...LENA...DAVIS...DAKOTA...CEDARVILLE...WOODBINE...
  WARREN...STOCKTON...SCHAPVILLE...SCALES MOUND...NORA...MENOMINEE...
  EAST DUBUQUE...COUNCIL HILL...APPLE RIVER...ST. DONATUS...
  WORTHINGTON...SHERRILL...SAGEVILLE...RICKARDSVILLE...PEOSTA...NEW
  VIENNA...LUXEMBURG...HOLY CROSS...FARLEY...EPWORTH...DYERSVILLE...
  DURANGO...DUBUQUE REGIONAL AIRPORT...CENTRALIA...BANKSTON...
  BALLTOWN AND ASBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD FLOODING...WITH NUMEROUS STREAMS AND RIVERS OUT OF THEIR 
BANKS CAN BE EXPECTED. SIGNIFICANT STREET FLOODING IS LIKELY AS 
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN OVER CENTRAL AND NORTHEAST 
IOWA MOVE OVER THE REGION EARLY THIS MORNING. 

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.


&&

LAT...LON 4264 9070 4252 9064 4251 9062 4250 8940
      4220 8941 4220 8969 4206 8969 4206 9015
      4212 9016 4219 9031 4220 9075 4229 9075
      4230 9114 4265 9114 4265 9091 4267 9090
      4267 9087

$$

SHEETS
1 follow-up statement
773 
WGUS73 KDVN 241017
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 AM CDT SAT JUL 24 2010

IAC061-097-ILC015-085-177-241315-
/O.CON.KDVN.FF.W.0050.000000T0000Z-100724T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
517 AM CDT SAT JUL 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHERN CARROLL...STEPHENSON...JO DAVIESS...NORTHERN JACKSON AND
DUBUQUE COUNTIES...

AT 505 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY 
RAINFALL OCCURRING ACROSS JO DAVIESS AND STEPHENSON COUNTIES. RADAR 
ESTIMATES AND SPOTTER REPORTS HAVE INDICATED WIDESPREAD 2 TO 4 
INCHES HAS FALLEN OVERNIGHT ACROSS THIS AREA. STREET FLOODING HAS 
BEEN REPORTED IN THE CITY OF FREEPORT. 

RAIN HAS LARGELY ENDED ACROSS NORTHERN JACKSON AND DUBUQUE COUNTIES 
AND CURRENT INDICATION SUGGEST THE RAIN SHOULD BECOME LIGHT ACROSS 
FAR NORTHWEST ILLINOIS BY 6 AM. HOWEVER...FLASH FLOODING WILL REMAIN 
A THREAT DUE TO THE EXCESSIVE RAINFALL THAT HAS OCCURRED OVERNIGHT 
AND OVER THE PAST COUPLE DAYS.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSLOW...
ROCK CITY...LENA...DAVIS...DAKOTA...WARREN...SCHAPVILLE...SCALES
MOUND...NORA...MENOMINEE...GALENA...EAST DUBUQUE...COUNCIL HILL...
APPLE RIVER...WORTHINGTON...SHERRILL...SAGEVILLE...RICKARDSVILLE...
PEOSTA...NEW VIENNA...LUXEMBURG...HOLY CROSS...FARLEY...EPWORTH...
DYERSVILLE...DURANGO...DUBUQUE REGIONAL AIRPORT...DUBUQUE...
CENTRALIA...BANKSTON...BALLTOWN AND ASBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

&&

LAT...LON 4264 9070 4252 9064 4251 9062 4250 8940
      4220 8941 4220 8969 4206 8969 4206 9015
      4212 9016 4219 9031 4220 9075 4229 9075
      4230 9114 4265 9114 4265 9091 4267 9090
      4267 9087

$$

SHEETS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:31 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 23, 9:31 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT FRI JUL 23 2010

.SYNOPSIS...

...MAJOR FLOODING AND FLASH FLOODING TO OCCUR TONIGHT INTO SATURDAY...

UPDATE TO CONFIRM HEAVY RAINS WILL OCCUR AS FORECAST. THIS WILL RESULT
IN SIGNIFICANT FLOODING AND FLASH FLOODING WITH RAINFALL RATES OF
2-3 INCHES AN HOUR. LOCATIONS NORTH OF HIGHWAY 34 TO RECEIVE WIDESPREAD
2 TO 3 INCH AMOUNTS WITH LOCALIZED AMOUNTS OF 5 INCHES OR MORE.
ISOLATED AMOUNTS OF 6 TO 8 INCHES NOT OUT OF THE QUESTION.

&&

.HYDROLOGY...
NEAR RECORD TO RECORD FLOODING TO OCCUR ON MAQUOKETA...ROCK...WAPSIPINICON
...MISSISSIPPI AND POSSIBLY CEDAR AND IOWA RIVER. THIS WILL BE A MAJOR
IMPACT RIVER FLOODING EVENT THE NEXT 48 TO 72 HOURS. SEVERAL RIVER RECORDS
MAY FALL IF THE FORECAST RAIN AMOUNTS ARE REALIZED.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
     MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR BUREAU-CARROLL-
     HENDERSON-HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-
     STEPHENSON-WARREN-WHITESIDE.

MO...NONE.
&&

NICHOLS
Hazardous weather outlook, Jul 23, 3:40 PM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT FRI JUL 23 2010

...HEAVY RAINFALL EXPECTED TONIGHT INTO SATURDAY MORNING WITH RISK OF
MAJOR FLASH FLOODING AND RIVER FLOODING...

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-240900-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
340 PM CDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

EPISODES OF THUNDERSTORMS AND SHOWERS WILL PRODUCE WIDESPREAD
ADDITIONAL RAIN TOTALS OF 1 TO LOCALLY OVER 5 INCHES BY SATURDAY
MORNING.  LOCATIONS MOST AT RISK FOR RAIN AMOUNTS OF 5 INCHES OR MORE
IS 40 MILES EITHER SIDE OF A STERLING ILLINOIS TO OTTUMWA IOWA LINE.
TORRENTIAL RAINFALL RATES OF UP TO 2 INCHES AN HOUR ARE ALSO
POSSIBLE.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS ACROSS
THE ENTIRE AREA. ALTHOUGH SOMEWHAT UNCERTAIN...DAMAGING WINDS UP TO
70 MPH ARE POSSIBLE. THE MOST LIKELY TIME PERIOD WOULD BE UNTIL MID
EVENING.

A HEAT ADVISORY IS IN EFFECT UNTIL EARLY EVENING FOR AREAS ALONG AND
SOUTH OF A HIGHWAY 34 LINE AND ALSO WEST CENTRAL ILLINOIS.

SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE THUNDERSTORMS WILL BE POSSIBLE SATURDAY...WITH A SLIGHT RISK
FOR SEVERE THUNDERSTORMS. HEAVY RAIN MAY ALSO BE A THREAT SATURDAY.
SEVERAL MORE CHANCES FOR THUNDERSTORMS ARE EXPECTED LATE MONDAY
THROUGH THURSDAY...BUT IT IS TOO EARLY TO DETERMINE THE THREATS...IF
ANY...AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
ANY REPORTS OF HEAVY RAINFALL AND FLOODING WOULD BE APPRECIATED.

NICHOLS

In the hours before

Local storm report, Jul 24, 1:05 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
105 AM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     HEAVY RAIN       5 SSE COUNCIL HILL      42.42N 90.31W
07/24/2010  M1.71 INCH       JO DAVIESS         IL   TRAINED SPOTTER

            AMOUNT IN PAST HOUR. 24 HOUR TOTAL 7.29.

&&

DLS
Local storm report, Jul 24, 1:12 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
112 AM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     HEAVY RAIN       FREEPORT                42.29N 89.63W
07/24/2010  M1.25 INCH       STEPHENSON         IL   TRAINED SPOTTER

            AMOUNT SINCE 10 PM. RAINING HEAVILY AT THIS TIME WITH
            CONTINUOUS LIGHTNING.

&&

DLS
Local storm report, Jul 24, 1:49 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
149 AM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     HEAVY RAIN       STOCKTON                42.35N 90.01W
07/24/2010  M3.01 INCH       JO DAVIESS         IL   CO-OP OBSERVER

            SINCE MIDNIGHT. STILL RAINING. 2 DAY TOTAL 10.85.

&&

DLS
Local storm report, Jul 24, 1:55 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 AM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     FLASH FLOOD      INDEPENDENCE            42.47N 91.89W
07/24/2010                   BUCHANAN           IA   BROADCAST MEDIA

            1 TO 2 FEET OF WATER ON 6TH AVENUE. STREET IMPASSABLE.
            RELAYED BY KWWL.

&&

DLS
Local storm report, Jul 24, 1:57 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
157 AM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     FLASH FLOOD      FREEPORT                42.29N 89.63W
07/24/2010                   STEPHENSON         IL   BROADCAST MEDIA

            REPORTS OF PEOPLE TRAPPED IN VEHICLES.

&&

DLS
Local storm report, Jul 24, 2:21 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 AM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     FLASH FLOOD      FREEPORT                42.29N 89.63W
07/24/2010                   STEPHENSON         IL   TRAINED SPOTTER

            MANY ROADS UNDER WATER IN FREEPORT...WELL OVER CURB DEEP.
            EMERGENCY VEHICLES BLOCKING SOME ROADS OFF.

0210 AM     HEAVY RAIN       FREEPORT                42.29N 89.63W
07/24/2010  M2.90 INCH       STEPHENSON         IL   TRAINED SPOTTER

            SINCE MIDNIGHT.

&&

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:44 PM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Stephenson61 min
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island, Whiteside4 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island, Whiteside5 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island4 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island6 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNMercer, Rock Island7 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNMercer, Rock Island8 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenderson, Mercer10 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenderson, Mercer10 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenderson14 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHancock, Henderson15 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHancock11 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNWhiteside8 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenry, Rock Island16 days
Jul 24, 4:30 AM CDTSpecial Weather StatementDVNCarroll, Henry, Mercer, Rock Island, Whiteside90 min
Jul 24, 8:15 AM CDTAreal Flood WarningDVNCarroll, Jo Daviess, Stephenson6 hr
Jul 24, 12:49 PM CDTRiver Flood WarningDVNJo Daviess10 hr
Jul 24, 12:49 PM CDTRiver Flood WarningDVNCarroll, Jo Daviess10 hr
Jul 24, 1:00 PM CDTSevere Thunderstorm WarningDVNHancock60 min
Jul 24, 1:49 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough56 min
Jul 24, 6:29 PM CDTFlash Flood WarningDVNHancock6 hr
Jul 23, 9:04 PM CDTSevere Thunderstorm WarningDVNJones, Linn41 min
Jul 23, 10:02 PM CDTRiver Flood WarningDVNCedar, Johnson, Linn14 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine8 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNIowa, Johnson14 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington14 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNLouisa4 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNLouisa9 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNJohnson, Washington14 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNKeokuk41 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee8 hr
Jul 23, 10:18 PM CDTFlash Flood WarningDVNBuchanan, Delaware6 hr
Jul 24, 1:21 AM CDTFlash Flood WarningDVNBuchanan, Delaware3 hr
Jul 24, 3:16 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 2 more89 min
Jul 24, 4:16 AM CDTAreal Flood WarningDVNBuchanan, Delaware9 hr
Jul 24, 6:44 AM CDTFlash Flood WarningDVNDelaware, Jones12 hr
Jul 24, 6:48 PM CDTAreal Flood WarningDVNDelaware, Jackson, Jones12 hr

Nearby

Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.